MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AMIA AUTOMATED PD CYCLER; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C9320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Distention (2601); Hyperkalemia (4824)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an automated peritoneal dialysis (apd) patient missed treatments while using an amia (apd) machine "because the device was not functioning properly and had to be shut down unexpectedly".It was reported that the patient experienced "bloating" and elevated potassium levels.The patient was hospitalized for unspecified treatment due to the elevated potassium levels.Patient outcome was not reported.Action taken with pd therapy was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6, and h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The event history log was reviewed and identified that two alarms were generated, however they were not duplicated during the evaluation.It is improbable that the two alarms would cause or contribute to any serious/critical harm to the patient.A short simulated therapy was successfully performed.A service history review was performed and revealed that the device has no previous service events in the last 12 months; therefore, servicing did not cause or contribute to the reported event.The cause of the condition could not be determined.No device failure or malfunction was identified that could have caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AMIA AUTOMATED PD CYCLER
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
ECM - BENCHMARK ELECTRONICS INC. - SP011889
4065 theurer blvd
winona MN 55987
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24446931
Report Number3038195011-2026-00230
Device Sequence Number10254587
Product Code FKX
UDI-Device Identifier00085412490120
UDI-Public00085412490120
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C9320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CASSETTE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown